# SDR CALA2023051501505

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 41,116 hours, 14,427 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Condition: Fire
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

RTO DUE TO FLAMES REPORTED FROM ENGINE #1 BY ANOTHER AIRCRAFT. REJECTED BELOW 100KIAS. REF TASK05-51-07-210-801, INSPECTED TIRES AND BRAKES FOUND NO IS OK FOR SERVICE. EVIDENCE OF HEAT DAMAGE. TIRE PRESSURES WERE ALL IN NORMAL RANGE. PER TASK DUE TO GROSS WEIGHT, 171, 700 LBS AND RTO SPEED 100KIAS, AIRCRAFT NEEDS MINIMAL 3.5 HOURS TO COOL DOWN. AIRCRAFT
